The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Uniqueness of meromorphic functions sharing IM 2 values with their derivatives
Author(s): 
Pages: 323-328
Year: Issue:  3
Journal: JOURNAL OF CHENGDU UNIVERSITY OF INFORMATION TECHNOLOGY

Keyword:  亚纯函数唯一性分担值;
Abstract: 复平面上两个非常数亚纯函数f(z)和g(z),若满足E(∞,f)=E(∞,g),E(a,f(n))=E(b,g(n)),其中n为正整数,a,b为非零复数.则对其导数等一些计数函数的增长性附上一定条件时,得到了唯一性结果.
Related Articles
No related articles found